# SDR C2XA09SH367

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 12006786001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SUPPORT BRACKET BETWEEN FRAME 12-13, BETWEEN STRINGER 21R-20R HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REMOVED AND REPLACED SUPPORT BRACKET AT FRAMES 12-13 BETWEEN STRINGERS 21R AND 20R IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
